# SDR VNAA202101299995

- Difficulty date: December 12, 2020
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 11,384 hours, 10,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crossbeam
- Part number: CC670350953
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BEAM AT FS 280.0 HAS CORROSION.
